# SDR USAA2014042100018

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 17,052 hours, 5,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 862IECLR20
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT 3L DOES NOT WORK.  REPLACED BATTERY IN FLASHLIGHT AT 3L.
